MAUDE Adverse Event Report: ST PAUL DELTEC POWER PORT-A-CATH, CATH II, AND P.A.S. PORT; PORT, CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVA

ST PAUL DELTEC POWER PORT-A-CATH, CATH II, AND P.A.S. PORT; PORT, CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVA
Model Number 21-4475-24
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when the user pulled the catheter to combine it into the connector, the catheter slid out.No patient injury was reported.
 
Additional Manufacturer Narrative
A product sample was received for evaluation.A device history record (dhr) review was conducted using similar lots which indicated all inspections were completed and no issues were noted during manufacture.A review of the manufacturing process for a similar lot was conducted by quality engineer in order to verify that there are no situations or practices that could create the event.Visual and functional testing were performed.No discrepancies were detected upon visual inspection and assembly of the unused samples received.Functional tests were performed on the sample to verify the catheter could detach easily.No discrepancies were found, the catheter kept on the port after pulling it.No discrepancies were found.Root cause cannot be determined since the complaint was not confirmed due to the fact the sample was successfully tested and no discrepancies were detected on visual inspection.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# 617147.

Brand Name
DELTEC POWER PORT-A-CATH, CATH II, AND P.A.S. PORT
Common Device Name
PORT, CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVA
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15336128
Report Number3012307300-2022-17268
Device Sequence Number6438727
Product Code LJT
UDI-Device Identifier10610586039973
UDI-Public10610586039973
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K072657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-4475-24
Device Catalogue Number21-4475-24
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2022
Initial Report FDA Received Date09/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown